• Welcome! It’s great to see you.

    If you'd like to talk with people who know what it's like

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Zyprexa & Prozac

K

Kiingyee

Well-known member
Joined
Mar 25, 2020
Messages
159
Location
USA
anyone taking these meds? was wondering about the side effects. Thank you. oh & if it helps.
 
M

Mister_Fabulous formerly BetaMale

Well-known member
Joined
Aug 17, 2018
Messages
1,261
Location
India
I've taken Zyprexa and Prozac several times in the past.

Zyprexa will give you the best slumbers of your life, but you'll develop an insatiable appetite which will cause significant weight gain.

Prozac helps with mood and OCD but tends to reduce libido.
 
K

Kiingyee

Well-known member
Joined
Mar 25, 2020
Messages
159
Location
USA
Insatiable appetite, lol okay.

& that good to hear about to Prozac, rip libido.

thanks for the info
 

Similar threads

Top